# SDR SWIA202307030611

- Difficulty date: June 11, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 20,908 hours, 12,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060003
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLAP TRACK 1A HAS THICKNESS REDUCTION OF .028". ASSET TC2-7153 DUE 11-17-23.	     (C-CHECK RO 6/30/2023)    REMOVED AND REPLACED LH WING FLAP TRACK 1A. REF AMM 57-54-25. TW TC2-7216 DUE 5-17-24
